Countdown continues

Hormones tonight…hormones tomorrow and then…. eeek! No more for nine weeks. That’s six weeks til the op and, as i understand, three weeks after.

I shall, like Dr Jekyll before me, turn back into some revoltingly bristle-laden Hyde.

Too, the cheques are in the post (one for the surgeon, one for the anaesthetist) and, so long as no-one tries to bank them before friday, that is sorted.

Last big piece of work should “bank” this week, leaving June as a month to pull together contributions for my journal and set some publicity in motion for the autumn.

One more week, and its back to the GP’s for my anti-androgen and mini-menopause shot. Yay! Hot flushes, here i come.

Just before that, however, on wednesday, its back for one crucial visit to the electrolysist to make sure i’m doing fine on the depilation front. Definitely feels it. I am smooth in a way i can’t quite remember being for decades. So-o…fingers well and truly crossed on that front.

Psychologically, as key dates tick by, the pace does feel like its hotting up. I have six weekends left, and three, now, are filled with interesting events.

S’pose i should start to circulate the big event date, providing all goes to plan on wednesday, which is for a sort of open house on the weekend of July 9/10.

Not quite the sombre occasion of Jacques Brel’s dernier repas – though i like the spirit: a time of leave-taking, not so much of friends, but of my old self.

Because even if that is long gone: and even if, as i am sure others who have gone this way before are equally aware, the srs is not the major thing i once thought it was, it is still a useful point along the way for marking before – and after.

So, no. Not a celebration. Nor a wake. But, hopefully, a gentle time for those who know me to drop by, to take a glass of wine, to chat and, even more hopefully, to wish me luck. or whatever.

Somehow, i don’t think “break a leg” is quite appropriate.

jane
xx

P.S. I will ask – but does anyone know if i should also stop the finasteride pre-op?

2 Responses so far »

  1. 1

    Sarah said,

    Probably ought to stop the Finasteride. Since you’re on a GnRH agonist, it’s probably not doing much anyway. Also, there’s nothing it will do in 6 weeks that won’t quickly reverse once you’re castrated.

    Good luck with the menopause. I found the oestrogen withdrawal quite tough.


Comment RSS · TrackBack URI

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: